Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bumps on cheeks an lips, using honey masks, stopped using oily cream. Treatment?

My face broke out in tiny, tiny little bumps on my cheeks and around and on my lips . It looks like a rash but it isn t red and it doesn t itch . I just started using a cream on my face with a lot of oil. I ve also starting using honey masks as moisturizer about twice a week. Since the bumps appeared, I ve stopped using the oily cream but I still use the honey masks. The bumps seem to be disappearing but are still there. Do you know what it is, how I can make it go away faster, and preventing it from coming back? Do you think it s the honey masks?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jan 2014
hi. since you have been using lot of oily creams and honey masks on your face you might be getting Acneform eruptions/ Pomade acne. Since you have already stopped using them now, its a good thing.

Use a gentle cleanser on your face like cetaphil twice daily.
stop using all oily/greasy products(moisturisers, sunscreens etc).
you can also choose to use topical clindamycin gel twice daily
Answered: Mon, 4 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor